# SDR FDEA201012064595

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810681200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR54 TO 54.2 DUMMY TRACK LT NR4 EXCEEDS MINIMUM GAP VALUE (0.048) IAW EO6-5310-7-3322B, PART 1, PG5 STEP 11I.  REMOVED DUMMY TRACK 4L AFT CARGO FR54 TO 54.2 IAW SRM51-40-21, PAR 7.  ROUTED TO BACK SHOP FOR REPAIR.  REPAIRED IAW SRM 53-15-16, PGS 203-210 FIG 201.  REINSTALLED DUMMY TRACK 4L IAW SRM53-15-16 PAR 5A, FIG 201.
